# SDR SIMA1443

- Difficulty date: May 22, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: 12788
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4110 - EMERGENCY FLOOR LIGHTS INOPERATIVE AT SECTION 2 AND 3.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY.  OPS CHECK GOOD.  (M)
